What do you do when your medications become less effective? I have been on lamictal for about two years and notice my anxiety is getting worse. currently lamictal is all i am on. my pdoc is all most impossible to get hold of and when i do he will not give me any thing for anxiety. What do you guys think? should i increase the lamictal and then tell him the next time i see him? or keep the same dose.
Posts You May Be Interested In
My husband dropped a bomb last week and told me he is transgender. Being pretty liberal, I accepted it and went clothes shopping with him. He was very happy and I was glad he could finally find true happiness. Now my problem is how do I relate to him as a husband while seeing a woman sitting next to me. I can't find anything on the internet about relationships with transgenders. Or what to expect...
I have pretty much given up on this site. Hardly anyone posts or answers anything and the one person who does is just trying to sell herbal supplments to us.JHS